Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Issue 4, Pages 3–22 (Mi da76)  

This article is cited in 2 scientific papers (total in 2 papers)

On graphs without 3-claws with non-clique $\mu$-subgraphs

I. A. Vakula, V. V. Kabanov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (554 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.71
Received: 27.09.2004
Revised: 12.04.2005

Citation: I. A. Vakula, V. V. Kabanov, “On graphs without 3-claws with non-clique $\mu$-subgraphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:4 (2005), 3–22

Citation in format AMSBIB
\Bibitem{VakKab05}
\by I.~A.~Vakula, V.~V.~Kabanov
\paper On graphs without 3-claws with non-clique $\mu$-subgraphs
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 4
\pages 3--22
\mathnet{http://mi.mathnet.ru/da76}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216802}
\zmath{https://zbmath.org/?q=an:1249.05330}


Linking options:
  • http://mi.mathnet.ru/eng/da76
  • http://mi.mathnet.ru/eng/da/v12/s1/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Ermakova, V. V. Kabanov, E. Sh. Sabirzyanova, Go Ven Bin, “Cvoistva grafov bez porozhdennykh podgrafov $K_{1,3}$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 43–52  mathnet  elib
    2. G. M. Ermakova, V. V. Kabanov, “A characterization of one class of graphs without 3-claws”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S62–S77  mathnet  crossref  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:298
    Full text:85
    References:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022